Volume 6, Issue 3 (Vol. 6, No. 3 2020)                   mmr 2020, 6(3): 363-372 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bayati Eshkaftaki A. Double-null Operators and the Investigation of Birkhoff's Theorem on Discrete lp Spaces. mmr 2020; 6 (3) :363-372
URL: http://mmr.khu.ac.ir/article-1-2734-en.html
Shahrekord University , a.bayati@math.iut.ac.ir
Abstract:   (2720 Views)
Doubly stochastic matrices play a fundamental role in the theory of majorization. Birkhoff's theorem explains the relation between $ntimes n$ doubly stochastic matrices and permutations. In this paper, we first introduce double-null  operators and we will find some important properties of them. Then with the help of double-null operators, we investigate Birkhoff's theorem for descreate $l^p$ spaces../files/site1/files/63/4.pdf
Full-Text [PDF 512 kb]   (364 Downloads)    
Type of Study: S | Subject: alg
Received: 2018/01/26 | Revised: 2020/12/27 | Accepted: 2019/01/14 | Published: 2020/11/30 | ePublished: 2020/11/30

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb